Record number :
1182410
Title of article :
Decomposition and representation theorem of set-valued amarts Original Research Article
Author/Authors :
Shoumei Li، نويسنده , , Li Guan، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
12
From page :
35
To page :
46
Abstract :
In this paper, we shall prove some properties of set-valued asymptotic martingale (amart for short) and provide an optional sampling theorem. We shall also prove a quasi-Risez decomposition theorem for set-valued amarts. Finally we shall discuss the existence of selections of set-valued amarts and give a representation theorem of compact convex set-valued amarts.
Keywords :
Set-valued amart , Selections of set-valued amarts , Set-valued random variables , Representation theorem
Journal title :
International Journal of Approximate Reasoning
Link To Document :